# SDR DL76G000784

- Difficulty date: April 6, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 37,723 hours, 10,760 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Insulation
- Part number: R180F
- Condition: Deteriorated
- Location: Fire Bottle Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRE EXTINGUISHER DISCHARGE SYSTEM LINE INSULATION WAS FOUND DETERIORATED IN THE LEFT SIDEWALL OF THE C-2 B/B FROM FS 1351 TO FS 1439 DUE TO CHAFING WITH THE APU PNEUMATIC DUCT AT THAT LOCATION.  THE (P/N 5259381800) (R-180-F) INSULATION WAS REPLACED.
